# SDR CALA2025030702605

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK UPPER SURFACE AT LBL 45.5 STA 360 + 12" WITH SURFACE CORROSION SPOTS. (REF AAR N/R 9943140) REMOVED AND REPLACED CABIN SEAT TRACK AT LBL 45.5, STA 340-480, REF. B737-800 SRM 51-40-02-0G-0 AND DRW # 143A5300. WORK ACCOMPLISHED BY V894534 SFR REPORTING FOR SEAT TRACK CORROSION. NO IDT OR RII.REMOVED AND REPLACED CABIN SEAT TRACK AT LBL 45.5, STA 340-480, REF. B737-800 SRM 51-40-02-0G-0 AND DRW # 143A5300 WORK ACCOMPLISHED BY V894534
